×

zbMATH — the first resource for mathematics

On \(\sigma\)-complete lattice ordered groups. (English) Zbl 0278.06016

MSC:
06F15 Ordered groups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] S. J. Bernau: Orthocompletion in lattice groups. Proc. London Math. Soc. 16 (1966), 107-130. · Zbl 0136.29103
[2] G. Birkhoff: Lattice theory. 2nd edition, Providence 1948. · Zbl 0033.10103
[3] P. Conrad: The lateral completion of a lattice ordered group. Proc. London Math. Soc. 19 (1969), 444-480. · Zbl 0182.04803
[4] P. Conrad D. McAllister: The completion of a lattice ordered group. J. Austral. Math. Soc. 9 (1969), 182-208. · Zbl 0172.31601
[5] Л. Фукс: Частично упорядоченные алгебраические системы. Москва 1965. · Zbl 1099.01519
[6] Я. Якубик: Представления и расширения /-групп. Чех. мат. ж. 13 (1963), 267-283. · Zbl 1145.93303
[7] J. Jakubík: Distributivity in lattice ordered groups. Czech. Math. J. 22 (1972), 108-125. · Zbl 0244.06014
[8] J. Jakubík: Cantor-Bernstein theorem for lattice ordered groups. Czech. Math. J. 22 (1972), 159-175. · Zbl 0243.06009
[9] M. Jakubíková: Abgeschlossene vollständige \(l\)-Untergruppen der Verbandsgruppen. Matem. časopis 25 (1973), 55-63. · Zbl 0253.06018
[10] G. Jameson: Ordered linear spaces. Lecture Notes in Mathematics 141, Springer Verlag, Berlin 1970. · Zbl 0196.13401
[11] R. S. Pierce: Distributivity in Boolean algebras. Pacif. J. Math. 7 (1957), 983-992. · Zbl 0086.02803
[12] А. Г. Пинскер: Расширение полуупорядоченных групп и пространств. Уч. зап. Ленинград, гос. пед. инст. им. Герцена 86 (1949), 235-284. · Zbl 1152.51302
[13] М. Г. Рабинович: Вполне разложимые структуры. Сибир. мат. ж. 10 (1969), 920-939. · Zbl 1149.62317
[14] М. Г. Рабинович: О пополнении одного класса структур. Сибир. мат. ж. (1970), 585-596. · Zbl 1170.92319
[15] Г. Й. Роткович: О полуупорядоченных группах. Уч. зап. Ленинград, гос. пед. инст. им. Герцена 404 (1971), 439-451. · Zbl 1170.92344
[16] R. Sikorski: Boolean algebras. Berlin 1964. · Zbl 0123.01303
[17] E. C. Smith A. Tarski: Higher degrees of distributivity and completeness in Boolean algebras. Trans. Amer. Math. Soc. 84(1957), 230-257. · Zbl 0092.03301
[18] Ф. Шик: К теории структурно упорядоченных групп. Чех. мат. ж. 6 (1956), 1-25. · Zbl 0995.90522
[19] А. И. Векслер В. А. Гейлер: О порядковой и дизюнктной полноте линейных полуупорядоченных пространств. Сибир. Мат. ж. 13 (1972), 43-51. · Zbl 1225.01023
[20] E. C. Weinberg: Higher degrees of distributivity in lattices of continuous functions. Trans. Amer. Math. Soc. 104 (1962), 334-346. · Zbl 0105.09401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.